# SDR UALA2012032301874

- Difficulty date: March 22, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 55,266 hours, 15,447 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EXIT LIGHT JUST FWD OF DOOR 2R AND 2L INOP.  RPL INVERTER MODULE M1094 9.  REF WDM 33-51-21.
